MAUDE Adverse Event Report: K2M, INC. CAPRI SMALL EXPANDABLE DRIVER HEIGHT/ANGLE; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

K2M, INC. CAPRI SMALL EXPANDABLE DRIVER HEIGHT/ANGLE; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 7501-90025
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tips of two capri height/angle drivers were observed to be deformed after a procedure during processing.The associated procedure was completed successfully with no surgical delay and no adverse consequence to the patient.This report captures the second of two drivers.

Brand Name
CAPRI SMALL EXPANDABLE DRIVER HEIGHT/ANGLE
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
K2M, INC.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key25661339
Report Number3004774118-2026-00184
Device Sequence Number14852179
Product Code MQP
UDI-Device Identifier10888857361911
UDI-Public10888857361911
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K171704
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7501-90025
Device Lot NumberPCCT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown